Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tecfidera oral.

Overall User Ratings

97 Total User Reviews

User Reviews

«Previous 61-65 of 78 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
9/9/2013 10:08:09 PM

Reviewer: needinghealth, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I love not giving myself injections. For the first three weeks I suffered from flushing and some GI distress. This seem to be under control. I may have to come off the drug as my white blood cell count is very low. I hope something else is causing the problem.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
9/2/2013 9:21:43 PM

Reviewer: Cubanita, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have only been on Tecfidera for two full weeks. I experience flushing, itching without a rash, and ocassional headaches. Flushing and itching occur within the first hour then it resolves.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/28/2013 11:28:08 AM

Reviewer: NWSW1950, 55-64 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I began Tecfidera On April 11th, 2013. I have had no relapses and virtually no side effects from the drug. I love having an oral medication. Prior, I used Copaxone for more than 12 years. I have been diagnosed for 25 years. If I fail to take a Tylenol 30 minutes prior to taking my Rx, it is possible that I will experience flushing, which is uncomfortable for a few minutes.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/20/2013 1:38:52 PM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Only on the medication for two and 1/2 weeks now. Not sure about the effectiveness. The first two weeks were fine. I just had a slight decrease in appetite. The last two days I have had stomach cramping and an upset stomach. Anyone else have this and does it stop?

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
8/20/2013 11:40:49 AM

Reviewer: dgetch, 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
It has been too soon to verify the effectivness I gave it 5 stars because I have had no new relapes. I have been on the medicine for 3 weeks now. The only thing I noticed was some flushing for about 20 minutes the first day. Nothing else to report. No problems with GI.No rash. I love this medicine over taking Avonex injection.

«Previous 61-65 of 78 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.